# SDR CALA2013120293333

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 51,457 hours, 20,791 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW CF270 MANUAL DROP TEST, SEATS 34ABC DID NOT DROP.  IAW SERVICE TIP MT35-002 REPACKED MASKS AT SEATS 34ABC.
